Urogynecology Archive Expert Forum
Painful urination after intercourse
About This Forum:

Questions in the Urogynecology forum are answered by medical professionals . Topics covered include overactive bladders, bladder pain, fallen/drooping bladder, bowel urgency, bowel prolapse, cystitis, incontinence, pain with intercourse, rectal prolapse, surgery, urinary urgency, and uterine prolapse.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Painful urination after intercourse

Here's my question. Everytime when I go to the bathroom nothing is painful and I'm fine but right after my finace and I have sex and I go to the bathroom I have very, very painful urination. It feels like I have paper cuts. And we don't use protection because I'm on birth control so the only time I have very painful urination after sex is when he ejaculates inside me. I recently found out I had chlamydia and I took the pills and shot for that and got the test results that said everything was fine and I came back negative and my fiance also took the pills for it. I do have a doctor's appointment set up soon. I was just wondering if you could help. Could it have anything to do with his sperm or is it me?
Related Discussions
3 Comments
Blank
Avatar_f_tn
Hey there, just a response and something you may want to ask your doctor. I have a similar problem. Sex is very painful, and definitly sex. If my fiance ejaculates inside of me, it seems the pain is more extreme and is like a burning. I also develop quite a few UTIs, kidney infections, bladder infections and yeast infections more than you would normally and the next time I see the doctor i'm going to be asking if I could possibly be allergic to his sperm. When you go to the doctor just ask about possbily being allergic to sperm because its a possiblity.
Blank
409451_tn?1206900232
You could be dry from birth control pills or have other issues going on like being extra sensitive, or trigger points being tender.
Blank
Avatar_f_tn
i was having the same problem few yrs back...my doc advised me to stop taking BC pills because i was  on those pills for last two yrs.i followed her advice n everyhting became normal within few weeks.
Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank